Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 7, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Feb 9, 2017, 4:15 PM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2017, 4:15 PM EST (21:15 UTC)
- Expired
- Feb 10, 2017, 3:08 PM EST
- In force
- 23 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
056 WHUS72 KKEY 092115 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 415 PM EST THU FEB 9 2017 GMZ031>035-042>044-052>055-072>075-100330- /O.NEW.KKEY.SC.Y.0007.170209T2115Z-170210T1600Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 415 PM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS LATE TONIGHT AND EARLY FRIDAY MORNING. THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL KEYS COASTAL WATERS. * WINDS...WEST TO NORTHWEST WINDS OF 10 TO 15 KNOTS WILL INCREASE TO 20 KNOTS EXCEPT 20 TO 25 KNOTS ON THE FLORIDA STRAITS LATE TONIGHT AND TOWARD MORNING. * WAVES/SEAS...SEAS WILL BUILD TO 6 TO PERHAPS 7 FEET IN PORTIONS OF THE WESTERN COASTAL WATERS OF MAINLAND MONROE AND THE GULF STREAM BY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
4 follow-up statements
218 WHUS72 KKEY 100328 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1028 PM EST THU FEB 9 2017 GMZ031>035-042>044-052>055-072>075-100930- /O.CON.KKEY.SC.Y.0007.000000T0000Z-170210T1600Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1028 PM EST THU FEB 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...WINDS WILL BECOME NORTH TO NORTHEAST AND INCREASE TO BETWEEN 20 AND 25 KNOTS OVERNIGHT. * WAVES/SEAS...SEAS WILL BUILD TO SEVEN FEET IN PORTIONS OF THE EXTREME SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
881 WHUS72 KKEY 100935 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 435 AM EST FRI FEB 10 2017 GMZ031>035-042>044-052>055-072>075-101600- /O.CON.KKEY.SC.Y.0007.000000T0000Z-170210T1600Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 435 AM EST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTHEAST WINDS BETWEEN 20 AND 25 KNOTS WILL PREVAIL THIS MORNING ACROSS THE AFFECTED WATERS. WINDS WILL SLACKEN SOMEWHAT THIS AFTERNOON. * WAVES/SEAS...SEAS WILL BUILD TO 7 TO 9 FEET IN PORTIONS OF THE EXTREME SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
823 WHUS72 KKEY 101449 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 949 AM EST FRI FEB 10 2017 GMZ031>035-042>044-052>055-072>075-102200- /O.EXT.KKEY.SC.Y.0007.000000T0000Z-170210T2200Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 949 AM EST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTHEAST WINDS BETWEEN 20 AND 25 KNOTS WILL PREVAIL THIS MORNING ACROSS THE AFFECTED WATERS. WINDS WILL SLACKEN SOMEWHAT THIS AFTERNOON. * WAVES/SEAS...SEAS WILL BUILD TO 7 TO 9 FEET IN PORTIONS OF THE EXTREME SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
576 WHUS72 KKEY 102008 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 308 PM EST FRI FEB 10 2017 GMZ033-034-042>044-052>055-072>075-110400- /O.CAN.KKEY.SC.Y.0007.000000T0000Z-170210T2200Z/ /O.NEW.KKEY.SC.Y.0008.170210T2100Z-170211T0400Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 308 PM EST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS...NORTHEAST WINDS NEAR 20 KNOTS WILL PREVAIL THIS EVENING ACROSS THE AFFECTED WATERS. WINDS WILL SLACKEN SOMEWHAT OVERNIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 6 TO 8 FEET IN PORTIONS OF THE EXTREME SOUTHEASTERN GULF OF MEXICO AND STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ031-032-035-102115- /O.CAN.KKEY.SC.Y.0007.000000T0000Z-170210T2200Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 308 PM EST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR FLORIDA BAY AND THE BAY AND GULF SIDE WATERS... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ACROSS FLORIDA BAY AND THE BAY SIDE GULF SIDE WATERS DECREASED QUICKLY LATE THIS AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL WINDS DECREASE BELOW 15 TO 20 KNOTS LATE TONIGHT. $$ BWC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 2:50 PM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Feb 9, 2:50 PM EST, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Key West FL 250 PM EST Thu Feb 9 2017 .DISCUSSION... .CURRENTLY... A weak cold front, associated with a narrow band of showers, is located over south central Florida and the adjacent Atlantic and Gulf waters. Ahead of this boundary, light westerly winds with considerable sunshine is allowing temperatures to rise between 80 and 85 degrees along the island chain. && .SHORT TERM...(Tonight through Sunday night) A weak cold front will lying across south central Florida and the adjacent Atlantic and Gulf waters will drive southeastward and cross our entire county warning area late this afternoon and evening. This frontal boundary will be accompanied by a broken band of showers with little if any measurable rainfall anticipated along the island chain. Meanwhile, a large region of high pressure over the nations midsection will migrate swiftly into the Southeast United States Friday, with an extensive ridge will reach across the Sunshine State this weekend. With that said, nickle to perhaps dime pops at best will be carried through this time period. Given a predominate atlantic trajectory, only subtle cooling but with dewpoint readings about 10 degrees lower can be expected. && .LONG TERM...(Monday through Thursday) Medium range guidance has begun to diverge somewhat with the extent and timing of a cold front pushing through the Gulf of Mexico and the Florida peninsula the latter part of next week. But until then, only nickle pops with slightly above normal temperatures will be retained through Wednesday. Thereafter, isolated dime pops will be carried. && .MARINE... Since winds will become sustained near 20 knots or higher late tonight and after midnight, a Small Craft Advisory will be hoisted for all Keys coastal waters beginning with the 430 pm marine package. With that said, fresh to strong northeast winds Friday morning will slacken some on Friday afternoon before a subtle surge overspreads our waters by evening. Thereafter, fresh to occasional strong east winds will abate later Saturday but especially on Sunday. && .AVIATION... VFR conditions will prevail for the rest of the day at both the Key West and Marathon terminals. A cold front is moving down the Florida Peninsula and will result in increasing winds to around 10 knots while turning to the north by 09/23z. Cold air will arrive with a wind surge and slight crosswind considerations especially in gusts after 10/09z. && .CLIMATE... In 1995, the daily record low temperature of 48 degrees was recorded in Key West. Temperature records have been kept since 1872. && .PRELIMINARY POINT TEMPS/POPS... Key West 69 75 67 78 / - - - - Marathon 68 77 67 78 / - - - - && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...SMALL CRAFT ADVISORY IN EFFECT FOR ALL KEYS COASTAL WATERS. && Public/Marine/Fire...APA Aviation/Nowcasts....BWC Data Collection......DR Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Feb 9, 5:38 AM EST, 10 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 538 AM EST Thu Feb 9 2017 FLZ076>078-GMZ031>035-042>044-052>055-072>075-101100- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 538 AM EST Thu Feb 9 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A small craft advisory will likely be required for all Florida Keys waters by late tonight. Otherwise, no hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A Small Craft Advisory will likely be required for all Florida Keys waters Friday. The advisory will be pared back as winds relax heading into the weekend. Otherwise, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.